Editorial: special issue on effcient scheduling algorithms

Share/Save/Bookmark

Woeginger, Gerhard J. (2001) Editorial: special issue on effcient scheduling algorithms. Journal of Scheduling, 4 (6). pp. 285-286. ISSN 1094-6136

[img] PDF
Restricted to UT campus only
: Request a copy
28kB
Item Type:Article
Copyright:© 2001 Wiley InterScience
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/71671
Official URL:http://dx.doi.org/10.1002/jos.83
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page